# SDR ABXA9900647

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591287029
- Condition: Corroded
- Location: Bs 1089
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 14 LEFT CORRODED AT STATION 1089.  REPLACED LONGERON SECTION IAW DC9 SRM 51-30-2.
